Please use this identifier to cite or link to this item:
Scopus Web of Science® Altmetric
Type: Journal article
Title: Unitals which meet Baer subplanes in 1 modulo q points
Author: Barwick, S.
O'Keefe, C.
Storme, L.
Citation: Journal of Geometry, 2000; 68(1-2):16-22
Publisher: Birkhauser Verlag Ag
Issue Date: 2000
ISSN: 0047-2468
RMID: 0001000652
DOI: 10.1007/BF01221057
Appears in Collections:Pure Mathematics publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.